# SDR DXTA2025020302187

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N333QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500186
- Aircraft time: 9,318 hours, 7,245 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERG EXIT LIGHT: RED FLOOR EM EXIT LIGHT OPPOSITE MAIN ENTRY DOOR NOT ILLUMINATED. TECHS REMOVED AND INSPECTED THE FLOOR PROXIMITY LIGHT. AFTER INSPECTING, TECHS REPAIRED BROKEN WIRE. ALL WORK DONE IAW EMB 505 MM 33-52-11.
